MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG80124
Medical Device Problem Codes Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation.The investigation identified a material rupture.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80124 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.This malfunction involved a patient with no consequences.The 55 year old male patient weighed 73 kilograms.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device was returned for evaluation.The investigation is confirmed for the reported balloon rupture; however, the investigation is inconclusive for the retraction issue and unconfirmed for the reported balloon detachment.The definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9968480
Report Number2020394-2020-02870
Device Sequence Number17263893
Product Code DQY
UDI-Device Identifier00801741060694
UDI-Public(01)00801741060694
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG80124
Device Catalogue NumberATG80124
Device Lot Number93TC0051
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date07/13/2020
Patient Sequence Number1